Health knowledge made personal
Join this community!
› Share page:

is what I am doing safe.


Posted by berris

Hi , I have been on valium for the last 35 years with a dosage of 10 or 15mg.

Mainly 10mg. per day. I have decided to go off this drug, and for the last 9 days have gone from 10mg. per day, to 5mg. per day.

I have been reading stories on the web of siezures etc, and am now scared that I have dropped the dosage to quickly, and yet I feel fine.

could some one advise me if I shoud stay on 5mg. and then taper off more slowly from this dosage, I really don't want some of the side effects i have been reading on the net.

Do I need to go back up to 10mg. (something I don't really want to do)

and start tapering more slowly.

thank you for your help

berris

 
Answers (2)
Sort by: Newest first | Oldest first
Hi i feel you should visit a rehab center to get rid of your addiction problem, dosages without good information can be lethal. Without losing much time, kindly visit us on  with further contact details given there. 
I don't know why you took this decision of decreasing or going off the drug all of a sudden without consulting a doctor.It could lead to health complications as the dosage which the body required is suddenly reduced.Please visit a rehab center and rid yourself of this problem.The docor will give you a thorough checkup and maybe conduct a few tests and then decide to put you the therapy needed which will cure you of your habit of taking vallium daily.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: